# SDR VNAA2012090200001

- Difficulty date: September 2, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 19,110 hours, 19,039 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED OUTBOARD SPOILERONS, OUTBOARD GROUND SPOILERS AND OUTBOARD FLIGHT SPOILERS CAUTION MESSAGES DURING / AFTER TAKEOFF CHECKLIST.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, RE-SECURED CONNECTORS ON HYDRAULIC PRESSURE TRANSDUCER AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
